# SDR 0600710

- Difficulty date: March 31, 2006
- Submitted: April 2, 2006
- Operation: General aviation
- Aircraft: N572ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496148
- Aircraft time: 2,449 hours
- Engine: Lyc LO360E1A6
- Engine time: 2,318 hours
- Propeller: Hartzl HCC3Y*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 89366003
- Condition: Broken
- Location: Rt Engine
- Part time: 2,449 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT'S REPORTED VIBRATION IN RT ENGINE, ALSO STATED SOMETHING SEEMED LOOSE AND RATTLING. LEANED AT DIFFERENT POWER SETTINGS WHILE IN FLIGHT WITH NO CHANGES. RETURNED TO AIRPORT WITHOUT INCIDENT. UNCOWLED RT ENGINE AND FOUND NR 2 CYLINDER EXHAUST RISER BROKEN OFF AT MOUNT FLANGE. REPLACED WITH NEW RISER AND GASKET, OPERATIONAL CHECK GOOD.
